RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 4, Pages 109–116 (Mi mais77)  

This article is cited in 3 scientific papers (total in 3 papers)

Normalization of equation with linear distributed delay

I. S. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: Some properties of the dynamics of a differential equation with the linear distributed delay is studied. In critical cases, which all have an infinite dimension, special equations – normal forms – were built.

Keywords: delay, singular perturbation, normal form

Full text: PDF file (265 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 20.11.2009

Citation: I. S. Kashchenko, “Normalization of equation with linear distributed delay”, Model. Anal. Inform. Sist., 16:4 (2009), 109–116

Citation in format AMSBIB
\Bibitem{Kas09}
\by I.~S.~Kashchenko
\paper Normalization of equation with linear distributed delay
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 4
\pages 109--116
\mathnet{http://mi.mathnet.ru/mais77}


Linking options:
  • http://mi.mathnet.ru/eng/mais77
  • http://mi.mathnet.ru/eng/mais/v16/i4/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kaschenko, “Lokalnaya dinamika uravneniya s dlitelnym eksponentsialno raspredelennym zapazdyvaniem”, Model. i analiz inform. sistem, 18:3 (2011), 42–49  mathnet
    2. Kashchenko I.S., “Local Dynamics of an Equation with Distributed Delay”, Differ. Equ., 50:1 (2014), 15–24  crossref  mathscinet  zmath  isi  elib  scopus
    3. D. V. Glazkov, “Lokalnaya dinamika uravneniya vtorogo poryadka s bolshim eksponentsialno raspredelennym zapazdyvaniem i suschestvennym treniem”, Model. i analiz inform. sistem, 22:1 (2015), 65–73  mathnet  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:244
    Full text:62
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020